Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


From 462 to 301,what happened?
Apr 20, 2010

I begun to take my medication from last May when my CD4 was 225,first with Atripla, then because of depression,I changed my regimen to Truvada and Iscentress in last September,My CD4 was 462 in this Jan,but in the end of March,my new CD4 was only 301? I want to know why?I do not take my medication at accurate tie every day and miss 3 or 4 doses in the past,will that affect the result?Dose depression have anything with CD4? My VL is always <75.Do I need to change to a new medication?Thanks! Sorry for my poor English.

Response from Dr. Henry

The CD4 count can be quite variable particularly as it gets higher. I often watch the CD4% and total white blood cell count to help interpret the CD4 count. I wouldn't be surprised if the next CD4 count was back at the higher range for you--I would discuss with your HIV doc. If your viral level is still suppressed then I would be fairly confident that your CD4 count will be back up again over the next several blood draws. KH



Previous
want to have baby
Next
Rash and Atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement